| Model Number |
DEPTH DEVICE, 2.7/3.5/4.0MM, SLIDER ASM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 03/27/2025, it was reported by a sales representative via (b)(6) that an ar-8943-15 depth device was inserted into an ar-8943-15-1 slider and when the depth device entered the bone, it broke off.This occurred during use in a case with no patient effect.Another device was swapped, and the case was completed with no adverse effects to the patient.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to applying excessive mechanical forces and/or prying/leveraging the device during use.